# SDR P5CA0300941

- Difficulty date: September 13, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 73,860 hours, 18,018 cycles
- Engine: Pwa JT9D7Q
- Engine time: 69,305 hours, 12,594 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7263746
- Part serial: CF22443
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER PUSH BACK NR 4 ENG FAILED TO START WITH IGNITION SWITCH IN NR 1 OR NR 2 POS.  REMOVED AND REPLACED NR 4 ENG START VALVE PER MM 80-11-01.  NO LEAKS NOTED, ENG START NORMAL.
